# SDR HALA2011021000088

- Difficulty date: February 10, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 31,417 hours, 5,923 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 9798583
- Part serial: 1347
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - LT ENGINE START VALVE REMAINED ILLUM WITH START SELECTOR IN GND, ENG.  FAILED TO ROTATE.  REPLACED STARTER AND START VALVE IAW AMM 80-11-01 AND AMM 80-11-02, GROUND CHECK OK.
